# SDR JJBA20250911020

- Difficulty date: August 13, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14524019003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, SHEAR CLIP ON FR15 BTW STR 15R-16R FOUND CRACKED. CF1, ON EXTERNAL SKIN AT FR 15 BTW STR 15R-16R REMOVED AND REPLACED.
